# SDR SWAA970466

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 675231135
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ABQ DUE TO NR 1 TRANSFORMER RECTIFIER C/B TRIPPING.  INSPECTED AND FOUND C/B C819 AND WIRES MELTED ON TERMINAL B1.  REPAIRED WIRING AND REPLACED BREAKER PER M/M.
